# SDR 96ZZZM760

- Difficulty date: April 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N964AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53078
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, AFT SECTION OF EMERGENCY EXIT TRACK LIGHTS WERE FOUND TO BE INOPERATIVE.  REPAIRED SECTION OF WIRING AND REPLACED BATTERIES IN POWER PACK.  LIGHTS OPERATED NORMALLY.  REFERENCE ASAA9680090.
